zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point results for multimaps in CAT(0) spaces. (English) Zbl 1175.47049
Author’s abstract: Common fixed point results for families of single-valued nonexpansive or quasi-nonexpansive mappings and multivalued upper semicontinuous, almost lower semicontinuous or nonexpansive mappings are proved either in CAT(0) spaces or $\Bbb R$-trees. It is also shown that the fixed point set of quasi-nonexpansive self-mapping of a nonempty closed convex subset of a CAT(0) space is always nonempty closed and convex.

47H09Mappings defined by “shrinking” properties
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
Full Text: DOI
[1] Aksoy, A. G.; Khamsi, M. A.: Fixed points of uniformly Lipschitzian mappings in metric trees, Sci. math. Jpn. 65, 31-41 (2007) · Zbl 1145.54039
[2] Aksoy, A. G.; Khamsi, M. A.: A selection theorem in metric trees, Proc. amer. Math. soc. 134, 2957-2966 (2006) · Zbl 1102.54022 · doi:10.1090/S0002-9939-06-08555-8
[3] Bestvina, M.: R-trees in topology, geometry, and group theory, , 55-91 (2002) · Zbl 0998.57003
[4] Bridson, M.; Haefliger, A.: Metric spaces of non-positive curvature, (1999) · Zbl 0988.53001
[5] Chaoha, P.; Phon-On, A.: A note on fixed point sets in $CAT(0)$ spaces, J. math. Anal. appl. 320, 983-987 (2006) · Zbl 1101.54040 · doi:10.1016/j.jmaa.2005.08.006
[6] Dhompongsa, S.; Kaewkhao, A.; Panyanak, B.: Lim’s theorem for multivalued mappings in $CAT(0)$ spaces, J. math. Anal. appl. 312, 478-487 (2005) · Zbl 1086.47019 · doi:10.1016/j.jmaa.2005.03.055
[7] Dress, A.: Trees, tight extensions of metric spaces, and the cohomological dimension of certain groups: A note on combinatorial properties of metric spaces, Adv. math. 53, No. 3, 321-402 (1984) · Zbl 0562.54041 · doi:10.1016/0001-8708(84)90029-X
[8] Dress, A.; Scharlau, R.: Gated sets in metric spaces, Aequationes math. 34, 112-120 (1987) · Zbl 0696.54022 · doi:10.1007/BF01840131
[9] Espinola, R.; Kirk, W. A.: Fixed point theorems in R-trees with applications to graph theory, Topology appl. 153, 1046-1055 (2006) · Zbl 1095.54012 · doi:10.1016/j.topol.2005.03.001
[10] Itoh, S.; Takahashi, W.: The common fixed point theory of singlevalued mappings and multivalued mappings, Pacific J. Math. 79, 493-508 (1978) · Zbl 0371.47042
[11] Kirk, W. A.; Panyanak, B.: Best approximation in R-trees, Numer. funct. Anal. optim. 28, 681-690 (2007) · Zbl 1132.54025 · doi:10.1080/01630560701348517
[12] Kirk, W. A.: Some recent results in metric fixed point theory, J. fixed point theory appl. 2, 195-207 (2007) · Zbl 1139.05315 · doi:10.1007/s11784-007-0031-8
[13] Kirk, W. A.: Fixed point theorems in $CAT(0)$ spaces and R-trees, Fixed point theory appl., 309-316 (2004) · Zbl 1089.54020 · doi:10.1155/S1687182004406081
[14] Kirk, W. A.: Geodesic geometry and fixed point theory. II, , 113-142 (2004) · Zbl 1083.53061
[15] Kirk, W. A.: Geodesic geometry and fixed point theory, Colecc. abierta 64, 195-225 (2003) · Zbl 1058.53061
[16] Kirk, W. A.: Hyperconvexity of R-trees, Fund. math. 156, 67-72 (1998) · Zbl 0913.54030
[17] Markin, J.: Fixed points, selections and best approximation for multivalued mappings in R-trees, Nonlinear anal. 67, 2712-2716 (2007) · Zbl 1128.47052 · doi:10.1016/j.na.2006.09.036
[18] J. Markin, N. Shahzad, Fixed point theorems for inward mappings in R-trees, submitted for publication · Zbl 06412726
[19] Semple, C.; Steel, M.: Phylogenetics, Oxford lecture ser. Math. appl. 24 (2003) · Zbl 1043.92026
[20] Shahzad, N.; Markin, J.: Invariant approximations for commuting mappings in $CAT(0)$ and hyperconvex spaces, J. math. Anal. appl. 337, 1457-1464 (2008) · Zbl 1137.47043 · doi:10.1016/j.jmaa.2007.04.041
[21] Tits, J.: A ”theorem of Lie -- kolchin” for trees, , 377-388 (1977) · Zbl 0373.20039